# SDR CALA2021092701696

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N7515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 1,690 hours, 629 cycles
- System (JASC): 3300 · Lighting System
- Part: Shroud
- Part number: NA
- Condition: Loose
- Location: Seat 21c, 36c,9,
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL SHROUDS SEATS 21C, 36C, TRIM SHROUDS ON SEATS 9,15,32,39D ARE LOOSE. SECURED ALL EPL AND TRIM SHROUDS LISTED ABOVE IAW CMM 25-21-65.
